# SDR SWAA2014021725254

- Difficulty date: February 14, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 34,474 hours, 20,321 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D1
- Part serial: AA21447
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE NR 2 FUEL GAUGE CONSUMED FUEL AT 100 LBS. EVERY SEVEN MINUTES, FASTER THAN THE NR 1 GAUGE.  THIS RESULTED IN A 1000 LB IMBALANCE IN ABOUT AN HOUR.  R & R CROSS FEED VLV BODY IAW MM.
